# SDR SWAA2021120141775

- Difficulty date: November 8, 2021
- Submitted: December 1, 2021
- Operation: Air carrier
- Aircraft: N7862A
- Make and model: Boeing 737-79P
- Aircraft serial: 33009
- Aircraft time: 48,858 hours, 32,792 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Broken
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR SURROUND AFT ASSIST HANDLE IS BROKEN. ; / [01] REMOVED AND REPLACED FED SURROUND AFT ASSIST HANDLE PER AIPC 52-11-51-12; AMM 52-11-31-000-802 STEPS F. (3) (A)-(B) AND AMM 52-11-31-400-802 STEPS G. (2) (C)-(D); [02] CHANGED REFENCES FROM AMM 52-11-31-000-802 STEPS F. (3) (A)-(B) AND AMM 52-11-31-400-802 STEPS G. (2) (C)-(D) TO AMM 25-21-31-420-802 STEP B. (6).; [03] CERTIFIED CHANGE; [04] VERIFIED CORRECTIVE ACTION ENTRIES 1. THRU 3.
